Tylenol

Brand(s):

  • Puc

Manufacturer:

  • Alkem Laboratories

Disease(s):

  • Fever

Known as:

  • Acephen / Aceta / AlbaTemp / Alka-Seltzer Advanced Formula / Apacet / Apap
  • We deliver to any place on Earth
  • Complete anonymity and data security
  • Only certified products and attractive prices
  • No fuss and long queues to get medicines

Tylenol

Acetaminophen

What is Tylenol? Tylenol is a medication that is used to relieve pain and fever. It belongs to a group of drugs called acetaminophen. How does Tylenol work? Tylenol blocks the production of prostaglandins, which are chemicals that cause pain and inflammation. Who can take Tylenol? Anyone who has pain or a fever can take Tylenol. However, it is not recommended for people who have liver disease or drink alcohol regularly. What are the side effects of Tylenol? The most common side effects of Tyleon are nausea, vomiting, and diarrhea. Less common side effects include skin rash and liver damage more
Package Per pill Price Savings Order
180 tablet
$ 0.17
$ 29.95 $ 0.17 Per pill
$ 29.75
90 tablet
$ 0.22
$ 19.95 $ 0.22 Per pill
$ 9.90
30 tablet
$ 0.33
$ 9.95 $ 0.33 Per pill
Tylenol

Brand(s):

  • Puc

Manufacturer:

  • Alkem Laboratories

Disease(s):

  • Fever

Known as:

  • Acephen / Aceta / AlbaTemp / Alka-Seltzer Advanced Formula / Apacet / Apap

Acetaminophen (Paracetamol) tablet

What is this medicine?

ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you frequently drink alcohol containing drinks
  • liver disease
  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding

How should I take this medicine?

Take this medicine by mouth with a glass of water. Take your medicine at regular intervals. Do not take your medicine more often than directed. The recommended maximum daily dose, for adults, is 4 grams. Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 6 years of age for selected conditions, precautions do apply. Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once. NOTE: This medicine is only for you. Do not share this medicine with others.

What may interact with this medicine?

  • alcohol
  • imatinib
  • isoniazid
  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What should I watch for while taking this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days. Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully. Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • breathing problems
  • fever or sore throat
  • trouble passing urine or change in the amount of urine
  • unusual bleeding or bruising
  • unusually weak or tired
  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache
  • nausea, stomach upset

This list may not describe all possible side effects.

Where can I keep my medicine?

Keep out of reach of children. Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.